MathSciNet Relay Station
MathSciNet bibliographic data
MR2486669 58J50 (35J05 35P15)
Kovařík, Hynek; Vugalter, Semjon; Weidl, Timo Two-dimensional Berezin-Li-Yau inequalities with a correction term. Comm. Math. Phys. 287 (2009), no. 3, 959–981.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement